Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 47, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 19, 2024, 5:59 PM EDT for Martin County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2024, 5:59 PM EDT (21:59 UTC)
- Expired
- May 19, 2024, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Martin County, FL
The radar
The Melbourne radar (KMLB), 123 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2700 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted.
237
WUUS52 KMLB 192159
SVRMLB
FLC085-192245-
/O.NEW.KMLB.SV.W.0047.240519T2159Z-240519T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
559 PM EDT Sun May 19 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southeastern Martin County in east central Florida...
* Until 645 PM EDT.
* At 559 PM EDT, a severe thunderstorm was located 7 miles south of
Indiantown, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Indiantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2719 8045 2704 8015 2697 8014 2696 8014
2696 8058
TIME...MOT...LOC 2159Z 230DEG 14KT 2693 8043
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy4 follow-up statements
506
WWUS52 KMLB 192212
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
612 PM EDT Sun May 19 2024
FLC085-192245-
/O.CON.KMLB.SV.W.0047.000000T0000Z-240519T2245Z/
Martin FL-
612 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN MARTIN COUNTY...
At 611 PM EDT, a severe thunderstorm was located near Indiantown,
moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Indiantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2719 8045 2704 8015 2697 8014 2696 8014
2696 8054 2704 8053
TIME...MOT...LOC 2211Z 216DEG 19KT 2700 8039
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy793
WWUS52 KMLB 192220
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
620 PM EDT Sun May 19 2024
FLC085-192245-
/O.CON.KMLB.SV.W.0047.000000T0000Z-240519T2245Z/
Martin FL-
620 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN MARTIN COUNTY...
At 620 PM EDT, a severe thunderstorm was located near Indiantown,
moving northeast at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Indiantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2719 8045 2704 8015 2697 8014 2696 8014
2696 8042 2704 8053
TIME...MOT...LOC 2220Z 230DEG 14KT 2702 8036
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Leahy289
WWUS52 KMLB 192226
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
626 PM EDT Sun May 19 2024
FLC085-192245-
/O.CON.KMLB.SV.W.0047.000000T0000Z-240519T2245Z/
Martin FL-
626 PM EDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN MARTIN COUNTY...
At 626 PM EDT, a severe thunderstorm was located near Palm City,
moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Martin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2705 8016 2699 8021 2701 8036 2705 8043
2717 8040
TIME...MOT...LOC 2226Z 211DEG 26KT 2709 8033
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy348
WWUS52 KMLB 192237
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
637 PM EDT Sun May 19 2024
FLC085-192246-
/O.EXP.KMLB.SV.W.0047.000000T0000Z-240519T2245Z/
Martin FL-
637 PM EDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARTIN COUNTY
WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 2705 8016 2699 8021 2701 8036 2705 8043
2717 8040
TIME...MOT...LOC 2236Z 226DEG 32KT 2713 8028
$$
LeahyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:05 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 19, 4:05 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
405 PM EDT Sun May 19 2024
...New DISCUSSION, AVIATION, MARINE...
.DISCUSSION...
Issued at 405 PM EDT Sun May 19 2024
-Strong to severe storm threat diminishing into late this
afternoon across Okeechobee County and the Treasure Coast.
-Scattered afternoon showers and storms continuing early this
week, with a few stronger storms still possible across the
southern Treasure Coast on Monday.
-Turning hotter and drier than normal from mid to late week.
Currently-Tonight...An outflow boundary from earlier convection this
morning that pushed south of Melbourne and the developing east coast
sea breeze has helped generate scattered showers and storms across
Okeechobee County and toward the coast, south of Melbourne in a
moist and unstable environment. Some strong to severe storms have
already formed across this region, with large hail reports up to 1.0-
1.75" in diameter, and will continue to be possible through late
afternoon before convection continues to diminish in coverage and
eventually pushes offshore. For now a Severe Thunderstorm Watch
remains in effect for Okeechobee, Indian River, St. Lucie, and
Martin counties, as well as the nearshore adjacent coastal waters
through 7 PM, but this may be allowed to end a little early. Showers
and isolated storms may still develop northward, mainly toward the
coast through this evening where sea breeze can develop, but rain
chances have trended much lower. Any storms that develop across this
region may also become strong before pushing offshore.
Monday-Next Weekend...(Modified Previous Discussion) Mid level
troughing will extend across the FL Peninsula early in the week with
surface flow veering out of the north-northeast through Tuesday.
Each afternoon, the east coast sea breeze is expected to push inland
as modest PW values of 1.3" to 1.5" remain over the area. NBM
guidance continues to indicate the potential for isolated to
scattered showers and storms across the area through early this
week, with rain chances ranging around 40-50 percent. However, MOS
guidance is coming in a little lower, so overall confidence in PoPs
remain low. There will still be the potential for a few stronger
storms across the southern Treasure Coast on Monday along a
slowing southward moving frontal boundary, and SPC has added a
Marginal Risk (level 1 of 5) of severe weather across this
region.
Drier air filters south from Wednesday through late week as
surface high pressure and mid level ridging builds across the
state. Mentionable PoPs (no more than 20-30%) remain confined to
areas south of Orlando. Daytime temperatures Monday and Tuesday
will reach to near normal (mid 80s to low 90s) with a few
locations along the coast slightly below late May norms (low 80s).
A gradual warming trend returns Wednesday as onshore flow resumes
and 500mb temps begin to warm, especially inland. Highs back in
the low to mid 90s are expected for the latter half of the work
week, except where in the mid/upper 80s at the coast behind the
daily sea breeze. An early look at the upcoming holiday weekend
from the NBME shows a 60 percent chance or greater for high
temperatures in the 90s across the area. In addition, a sea breeze
collision across the interior may become more slightly more
active in the late afternoon/early evening hours, enough to
mention 20-30 PoPs for now.
&&
.AVIATION...
(18Z TAFs)
Issued at 405 PM EDT Sun May 19 2024
Conditions will continue to slowly improve across the Treasure
Coast terminals this afternoon into the evening hours as showers
and storms continue to move offshore. Winds are forecast to become
westerly overnight around 5 knots, with VFR conditions persisting
across all terminals. Winds will then pick up around 15Z out of
the north-northwest near 10 knots, with gusts up to 20 knots
possible, especially along the coast. Another afternoon of
isolated to scattered showers and storms will be possible on
Monday.
&&
.MARINE...
Issued at 405 PM EDT Sun May 19 2024
Tonight...Weak frontal boundary pushes southward into the waters
into tonight, with southerly winds around 10 knots veering and
becoming west to northwest late in the night. Scattered strong to
severe storms will continue across the waters, mainly south of
Melbourne through sunset, and then convection will gradually
diminish overnight. Can't rule out some isolated storms developing
and pushing offshore near to north of Melbourne though through this
evening, which may also produce some strong gusts and small hail.
Seas will range from 2-3 feet.
This Week...(Modified Previous Discussion) Seas build up to 5-6 ft
offshore late Monday night as surface winds veer NNE and briefly
increase to around 15 kt. Seas will generally range 3-5 ft Tuesday
and fall further mid to late week as high pressure builds over the
waters. Rain and storm chances remain elevated on Monday before
gradually tapering off mid to late week, as well. Winds NE on
Tuesday, 10-15 kt, veering easterly Wednesday and beyond at or
around 10 kt. The east coast sea breeze may locally increase wind
speeds to around 15 kt each afternoon closer to the coast.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 83 70 84 / 30 40 20 40
MCO 71 87 70 87 / 20 50 10 50
MLB 71 87 72 85 / 30 40 20 50
VRB 70 89 70 87 / 40 40 30 50
LEE 71 87 69 87 / 10 40 10 50
SFB 70 87 70 87 / 30 50 10 50
ORL 72 88 70 87 / 20 50 10 50
FPR 69 89 69 87 / 40 40 30 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 7 PM EDT this evening for FLZ058-
154-159-164-254-259-264.
AM...Severe Thunderstorm Watch until 7 PM EDT this evening for AMZ555.
&&
DISCUSSION...Weitlich
AVIATION...Tollefsen
RADAR...Haley/HeilHazardous weather outlook, May 19, 10:15 AM EDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1015 AM EDT Sun May 19 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-200000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1015 AM EDT Sun May 19 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms are forecast this afternoon and evening, especially from Cape Canaveral southward to Lake Okeechobee and the Treasure Coast. A Slight Risk for severe storms exists across these areas, with the greatest concern for severe storms along the Treasure Coast. Large hail, strong to damaging wind gusts, and a tornado or two cannot be ruled out. In addition, frequent cloud-to-ground lightning strikes are expected. .EXCESSIVE HEAT IMPACT... A limited excessive heat risk exists across Okeechobee County and the Treasure Coast this afternoon. Heat indices are forecast to reach the low 100s, so heat exhaustion is possible with prolonged exposure. Practice heat safety by taking frequent breaks in air- conditioned spaces and staying hydrated. .MARINE THUNDERSTORM GUST IMPACT... Scattered to numerous lightning storms are expected this afternoon and evening, mainly near and south of Cape Canaveral. Organized storms will be capable of producing wind gusts to 40 knots or greater over inland lakes, the Intracoastal Waterway, and adjacent Atlantic waters. In addition, large hail and frequent lightning strikes are possible. .WATERSPOUT IMPACT... Waterspouts are possible as strong to severe lightning storms form along the east coast sea breeze. Boundary collisions along the coast or just offshore may lead to waterspout formation. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. The chance for lightning storms continues on Monday, decreasing by mid to late week. While organized severe weather is not currently forecast, a couple of storms could produce gusty winds and small hail on Monday. A limited risk for excessive heat returns late week into next weekend as temperatures climb into the 90s with heat indices reaching the low to mid 100s. At least a moderate risk for rip currents will exist early to mid week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Schaper/Weitlich
In the hours before
Local storm report, May 19, 3:34 PM EDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
334 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Hail Snug Harbor 27.20N 80.22W
05/19/2024 E1.75 Inch Martin FL Public
Public report via social media with picture
and video of golf ball size hail near
Edgewood Dr. Hail lasted around 6 minutes.
&&
CLLocal storm report, May 19, 3:40 PM EDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
340 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail Barefoot Bay 27.88N 80.52W
05/19/2024 E0.25 Inch Brevard FL Public
Public report of pea size hail in southern
Barefoot Bay.
&&
CLLocal storm report, May 19, 3:43 PM EDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
343 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM Marine Tstm Wind 1 N Sebastian Inlet Sta 27.86N 80.44W
05/19/2024 M41 MPH AMZ552 FL Mesonet
Station SIPF1 at Sebastian Inlet measured a
41mph/36kt wind gust from the southwest.
&&
CLSpecial weather statement, May 19, 3:44 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
344 PM EDT Sun May 19 2024
FLZ159-164-264-192030-
Coastal St. Lucie FL-Inland Martin FL-Coastal Martin FL-
344 PM EDT Sun May 19 2024
...A STRONG THUNDERSTORM WILL IMPACT MARTIN COUNTY THROUGH 430 PM
EDT...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of J And S Fish Camp, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jupiter, Stuart, Indiantown, Tequesta, and Jupiter Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Florida.
&&
LAT...LON 2697 8008 2697 8014 2695 8015 2696 8061
2699 8062 2710 8066 2721 8036 2721 8033
2722 8034 2728 8016 2718 8012 2703 8008
TIME...MOT...LOC 1944Z 242DEG 28KT 2698 8063
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilLocal storm report, May 19, 3:46 PM EDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
346 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM Marine Tstm Wind 3 ENE Barefoot Bay 27.90N 80.47W
05/19/2024 M39 MPH Brevard FL Mesonet
Weatherflow station XMBI at the Melbourne
Beach Barrier Island Sanctuary measured a
39mph/34kt wind gust from the southwest.
&&
CLLocal storm report, May 19, 3:53 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
353 PM EDT Sun May 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail Floridana Beach 27.94N 80.50W
05/19/2024 E1.00 Inch Brevard FL Public
Public reports one inch hail in Floridana
Beach near the intersection of Amigos Rd and
Floridana Ave.
&&
REHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:29 PM EDT | Special Marine Warning | MLB | 61 min | |
| May 19, 12:47 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 28 min |
| May 19, 12:50 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 40 min |
| May 19, 1:20 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 25 min |
| May 19, 1:23 PM EDT | Special Marine Warning | MLB | 97 min | |
| May 19, 1:25 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 50 min |
| May 19, 1:28 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 2 hr |
| May 19, 2:03 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 42 min |
| May 19, 2:12 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 33 min |
| May 19, 2:37 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 113 min |
| May 19, 2:39 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 36 min |
| May 19, 2:41 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
| May 19, 2:50 PM EDT | Special Marine Warning | MLB | 85 min | |
| May 19, 3:08 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 26 min |
| May 19, 3:10 PM EDT | Special Weather Statement | MLB | Indian River | 35 min |
| May 19, 3:17 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 28 min |
| May 19, 3:44 PM EDT | Special Weather Statement | MLB | Martin | 46 min |
| May 19, 4:00 PM EDT | Special Marine Warning | MLB | 90 min | |
| May 19, 6:23 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 37 min |
| May 19, 6:24 PM EDT | Special Marine Warning | MLB | 96 min | |
| May 19, 6:28 PM EDT | Special Weather Statement | MLB | Martin | 32 min |
| May 19, 6:54 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| May 19, 7:19 PM EDT | Special Weather Statement | MLB | Saint Lucie | 26 min |
| May 19, 7:24 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 34 min |
| May 19, 7:57 PM EDT | Special Marine Warning | MLB | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.